×

zbMATH — the first resource for mathematics

Found 40 Documents (Results 1–40)

100
MathJax
J. Math. Sci., New York 245, No. 3, 411-415 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 117-121 (2018).
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI MNR
Dillen, F. (ed.) et al., Geometry and topology of submanifolds, VIII. Proceedings of the international meeting on geometry of submanifolds, Brussels, Belgium, July 13-14, 1995 and Nordfjordeid, Norway, July 18-August 7, 1995. Singapore: World Scientific. 85-94 (1996).
PDF BibTeX XML Cite
Kalyakin, L. A. (ed.), Integrability of dynamical systems. Ufa: RAN. Institut Matematiki s Vychislitel’nym Tsentrom. 5-16 (1994).
MSC:  37J15 34A26 70F99
PDF BibTeX XML Cite
Fitzmaurice, N. (ed.) et al., Nonlinear waves and weak turbulence with applications in oceanography and condensed matter physics. Outgrowth of the NSF-CBMS conference held at Case Western Reserve University, Cleveland, OH, USA, May 1992. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 11, 121-144 (1993).
PDF BibTeX XML Cite
Bielefeld: Univ. Bielefeld, Fak. f. Math. vi, 204 p. (1992).
Reviewer: R.Euler (Brest)
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification